# SDR SWAA010928

- Difficulty date: March 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 46,518 hours, 45,235 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, CABIN FAILED TO PRESSURIZE DURING FLIGHT.  PRESS CONTROLLER AUTO MODE ALREADY ON MEL.  REMOVED AND REPLACED CABIN PRESS CONTROLLER PER MM, OPS CHECK GOOD.
